# SDR CA051019004

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,332 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Part number: 96630000335
- Condition: Debonded
- Location: Rudder
- Component: Rudder Assy, Beech
- Component part number: 9763000060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH RAYTHEON S/B 55-2365 REV.2 ISS. OCT 2005 MAINTENANCE FOUND THE RUDDER TAB DISBONDED ON LOWER END.  MAINTENANCE REPLACED THE RUDDER TAB AND RELEASED THE AIRCRAFT.  RESEARCH ON THIS AIRCRAFT DISCOVERED THAT RAYTHEON S/B 2 365R1 (A/D 92-07-05) HAD BEEN COMPLIED WITH IN 1992.  THIS AREA IS CALLED UP IN THE MAINTENANCE SCHEDULE TO BE INSPECTED EVERY PHASE 2 AND 4.  SUGGEST ALL OPERATORS INSPECT THIS AREA CLOSELY FOR DISBONDING NOT JUST THE DRAIN HOLE ITSELF.
